PL EN


2014 | 4 | 2 | 479-480
Article title

Aksjomatyczne teorie prawdy

Authors
Content
Title variants
Languages of publication
PL
Abstracts
Keywords
Year
Volume
4
Issue
2
Pages
479-480
Physical description
Dates
published
2014
Contributors
reviewed work author
reviewer
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.desklight-3eca13a6-c8a6-4cc4-8b01-7188b739721c
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.